# SDR ASOA20140515073

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 32,246 hours, 18,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99414
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,501 hours, 10,127 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION, EMERGENCY EXIT LIGHTS ON THE INTERIOR EXIT HATCH WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
